About Me: Female, United Kingdom, member since Jan 2010
Hi :O) I'm a 34, living in the UK currently trying to taper off Tramadol (Ultram I think in USA) thanks to Emily :O) I was originally prescribed this for a badly herniated disc/sciatica etc but have strange feet which keep me awake and am trying to discover whether its
[More] actually the drug which is causing this! Other than that I love music, friends, have a guilty pleasure in crime fiction and american cop shows and cheese :O)
I just read your post...I'm just so sorry your having such a bad time of it...I did not have the shaking coming off of Tram..I really got depressed and felt more like I just had no energy...I'm praying for you. I think your really trying to figure out all your medical problems and I know that must be very hard on you...Keep posting and some one will come on and be able to help you out...I'm just a click away if you need to talk...
Peaceful wishes from California
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.